Getting Pregnant <
Trying to conceive
13/02/2016 at 18:41
I'm new here and just after abit of advice really.
I'm not currently trying to get pregnant and I'm on the pill.
I have about a week left of taking my pill before I stop for a week break, I'd then normally have a period after 4 days off the pill.
This morning I woke up with strange discharge.. (sorry!) And this was up until midday. A lot lighter through out the day but the pic was taken at lunch time. Have you ladies any ideas on why this is happening? I will call my doctor on Monday but my friend said she thinks it's something to do with implantation bleeding? Now I'm very unfamiliar with anything like that.. hench why I'm here.. sorry guys but thank you! X
14/02/2016 at 17:12
Could be, have u done a test? X
14/02/2016 at 17:27
I haven't no.. I've been in bed all weekend with flu/tonsillitis but I'm dragging myself to the doctors tomorrow for both reasons! Haven't had anything like that today and I've never had anything like that in the past either.. especially not in between periods.. just hope it's not anything more sinister. I shouldn't Google these things 😞 x
14/02/2016 at 17:37
Aww I'm sure you will be fine 😊 Just think positive! I never had implantation bleeding with any of mine but with what iv seen and read on here that's what could be happening with u. Good luck and hope it's good news xx
14/02/2016 at 17:42
Thank you very much 😊 xx
14/02/2016 at 17:55
Ur welcome xxx
14/02/2016 at 19:05
Could be your body getting rid of some old blood, that's normally brown too
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.